Cop axone ??????????

A board to discuss the Multiple Sclerosis modifying drug Copaxone

Cop axone ??????????

Postby 111bailey » Fri Feb 18, 2011 10:12 am

Hi i faithfully took my shots every night since Jan 2006. I just stopped them in Dec 2010 for a drug holiday to see what symptoms were ms and what might be side effects.
I seem to relapse every 7/8-12 wks. I am in bed can't think movement is very restricted, speech suffers, many cognitive things, like constant crying that is exhausting. Migraines, severe pain in legs arms feet and hands, numbness weakness etc. It takes 4-6 wks to get back on my feet and I think wow it is going to be ok, then bam back I go.
They stopped calling them relapses about two hrs ago now they are seudo, even with new symptoms.
I am not a big eater however I don't get a lot of exercise, but I gained 60 lbs
My kidneys are deteriorating, and now I have to decide should I go back on copaxone.. The painful shots are not a drawing card I am down for 2hrs with ice on the injection spot and there is lots of tears. I am not a whimp. This stuff is horrible when it goes in. I can't take the other interferons, I did do the methh.??????????? Chemotherapy and lost all my hair, and I did not see any benefit, I instigated it and thought if we were aggressive I would have a better chance.
So I would love some input. I am thrilled to fin you guys.
Have a great day.
User avatar
111bailey
Newbie
 
Posts: 1
Joined: Thu Feb 17, 2011 3:00 pm

Advertisement

Return to Copaxone

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service